MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-1030-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient experienced stent thrombosis requiring additional intervention.\ \ an enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.The physician placed a stent only in the internal carotid artery (ica) and did not extend it into the common carotid artery (cca).Post procedure, when the patient was being transferred to post anesthesia care unit (pacu), the patient was not moving any extremities and was not following commands.The patient had a stroke and the stent was thrombosed.The physician performed a thrombectomy and extended an additional stent into the cca.Further image review also revealed occlusion at the bifurcation.Additional information received indicated that the patient symptoms were slowly resolving and the left side of the body was at baseline.Patient still could not move their right arm.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50765895
Report Number2124215-2026-49067
Device Sequence Number9148797
Product Code NIM
UDI-Device Identifier00811311020522
UDI-Public(01)00811311020522
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1030-CS
Device Catalogue NumberSR-1030-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexMale